# SDR AALA202203106759

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 21,881 hours, 8,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CIDS PANEL DISPLAYS DOOR SLIDE PRESS LOW AMBER MESSAGE FOR FOR DOOR 4R. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-42-00. NO MESSAGE NOTED.
